# SDR MALA050635

- Difficulty date: August 7, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- Aircraft time: 14,548 hours, 14,082 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR RED IN TRANSIT LIGHT STAYED ON AFTER GEAR WAS SELECTED UP.  REMAINED EXTENDED ALL LANDING GEAR IAW PQM CHECKLIST 7.  AIR RETURN TO BGR.  MAINTENANCE CLEANED AND LUBED GEAR SWUNG GEAR ALL CHECKS GOOD.  IAW AVRO MM CHAP 32 DURING GEAR CHECKS FOUND RT OB BRAKE NO RELEASING REMOVED AND REPLACED BRAKE IAW JOBCARD 3240-501.  ALL CHECKS GOOD.
